# SDR ASAA0280101

- Difficulty date: March 24, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND WEB CORRODED AT FS 712-731.  REPAIRED WEB PER SRM 51-30-2, 53-01 FIG 1, 51-70-4 FIG 2, 51-10-3, AND MM 53-20-01.  (M)
